# SDR SWAA2023061557099

- Difficulty date: June 7, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 29,542 hours, 13,994 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OB AFT FLAP HAS DELAMINATION<[01] R&R LH OB AFT FLAP IAW AMM 27-51-22 TORQUE WRENCH SN: 0410007017 CALC DUE DATE: 31 OCT 2023 TORQUE WRENCH SN: DKG02732 CALC DUE DATE: 31 NOV 2023 OPS CHECK GOOD;[02] VERIFIED THE FOLLOWING: R&R LH OB AFT FLAP IAW AMM 27-51-22 TORQUE WRENCH SN: 0410007017 CALC DUE DATE: 31 OCT 2023 TORQUE WRENCH SN: DKG02732 CALC DUE DATE: 31 NOV 2023 OPS CHECK GOOD
